# SDR SWAA2012031602251

- Difficulty date: March 16, 2012
- Submitted: March 16, 2012
- Operation: Air carrier
- Aircraft: N978AT
- Make and model: Boeing 717-200
- Aircraft serial: 55037
- Aircraft time: 30,403 hours, 19,630 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Part number: 5952884
- Condition: Loose
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EVAC SLIDE LOOSE.  SECURED SLIDE LANYARD PER MM.
